Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Aubagio

Aubagio

I am on Tecfidera and it isn't working well for me. My doctor has switched me to Aubagio. I am wondering what to expect. If anyone has made a similar switch please describe your results to me.

edited, originally posted almost 7 years ago
A MyMSTeam Member said:

I took Aubagio for 2 years but it didn't seem to help me at all. I had several serious exacerbations while taking it, and the final exacerbation I had while taking it led to my diagnosis change from RR to Secondary Progressive. My health has been worsening and I'm not blaming Aubagio, it just didn't work for me. I will warn you though to be ready for the potential hair loss. I really wasn't ready for that! I lost at least 3/4 of my hair. Ugh! 😕 It hasn't grown back and my neuro told me not to expect it to. Not exactly what I wanted to hear. However, we all know all these drugs have different side effects, and we just try to pick the lesser of the evils! I would honestly say though, if Aubagio was working for me I would have stayed on it, being happy that something was helping... and start wig shopping! :)

I hope you find a med that will work for you my friend! 💐😊

posted almost 7 years ago
A MyMSTeam Member said:

I was on Aubagio for about a year and a half. Unfortunately the only thing it did for me was caused me to lose about 3/4 of my hair! I didn't have any other reactions to it... but I confess I miss my hair! No worries though. In the scheme of things, it's just hair! It is much easier to wash now because it's thin! Always trying to find the bright side! :)

posted over 6 years ago
A MyMSTeam Member said:

I Have Taken Tysabri for two years then pill for a year got worse enzyme test on liver better than last so back happily on Tysabri no relapses

posted almost 7 years ago
A MyMSTeam Member said:

I have been on aubagio since it came to market about three years ago. I was already bald. I have not had an exacerbation, all my episodes were accompanied by another illness that gave me a fever. The neuro was hoping it would help with my disability, it has not. But I have not had any noticeable side effects and no new lesions.

posted almost 7 years ago
A MyMSTeam Member said:

I've been on so many different meds since dxd in 1992 but now on tecfidera and steroids every 6 weeks..we are all different so what works for one may not work for another

posted almost 7 years ago
Already a Member? Log in